# SDR AALA202201273212

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A300*
- Aircraft serial: 7419
- Aircraft time: 14,516 hours, 5,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PREFLIGHT FA JUMP SEAT 2R EMERGENCY FLASHLIGHT HOLDER LIGHT DOES NOT BLINK WHEN BUTTON IS PUSHED. FLASHLIGHT FUNCTIONS PROPERLY. REPOSITIONED FLASHLIGHT ON HOLDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
